The agreement method in the problem on diffusion to a particle
Matematičeskie zametki, Tome 47 (1990) no. 5, pp. 144-146
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_5_a17,
author = {R. G. Akhmetov},
title = {The agreement method in the problem on diffusion to a~particle},
journal = {Matemati\v{c}eskie zametki},
pages = {144--146},
year = {1990},
volume = {47},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_5_a17/}
}
R. G. Akhmetov. The agreement method in the problem on diffusion to a particle. Matematičeskie zametki, Tome 47 (1990) no. 5, pp. 144-146. http://geodesic.mathdoc.fr/item/MZM_1990_47_5_a17/